# SDR ASAA2016022615716

- Difficulty date: February 26, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 27,341 hours, 8,135 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL LOWER SKIN IS CRACKED-INBD OF THE 6TH DRAIN HOLE.  ACFT GROUNDED. ACCOMPLISHED HFEC TO VERIFY CRACK LOCATION REF NDT MANUAL 51-00-00, PART 6 PROCEDURE 23, LOCATED END OF CRACK LOCATION MEASURED APPROXIMATELY 1.5" IN LENGTH, CRACK IS CONFIRMED.  REMOVED DAMAGE IAW SRM 55-10-01, REPAIR 11.  FABRICATED REPAIR FILLER .063 2024T3 BATCH 1789764 AND DOUBLER .100 2024 T3 BATCH NR 1448248.  PERFORMED HFEC ON CUT OUT AND EXISTING HOLES REF 51-00-00, PART 6.  ALODINED REPAIR PIECES IAW SRM 51-20-01.  OK TO INSTALL REPAIR DOUBLER REF SRM 55-10-01-2R-11.  INSTALLED REPAIR DOUBLER REF SRM 55-10-01-2R-11.
